MAUDE Adverse Event Report: RESPIRATORY TECHNOLOGIES, INC INCOURAGE; PERCUSSOR

RESPIRATORY TECHNOLOGIES, INC INCOURAGE; PERCUSSOR
Model Number ICS-1M-US-A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 08/21/2024
Type of Reportable Event Serious Injury
Event or Problem Description
The patient stated: i use nebulizer at the same time as the vest.I cannot tell which one helps me more.I have not used the vest for about a week due to rib separation.I should start back in 2 weeks.I was using 1x per day for 30 minutes at 55% pressure.Outcomes spoke with the patient's daughter who advised that the patient will not use therapy as he said it is not benefiting him and feels it caused his rib pain.Os advised about reducing time and pressure, but she said the patient was firm in the decision to return and that his hct said he could discontinue therapy.The device will be returned.

Brand Name
INCOURAGE
Common Device Name
PERCUSSOR
Manufacturer (Section D)
RESPIRATORY TECHNOLOGIES, INC
5905 nathan lane north
plymouth MN 55442
Manufacturer (Section G)
RESPIRATORY TECHNOLOGIES, INC
5905 nathan lane north
plymouth MN 55442
Manufacturer Contact
david douglas
5905 nathan lane north
plymouth, MN 55442
MDR Report Key20272855
Report Number3004961434-2024-00004
Device Sequence Number14320219
Product Code BYI
UDI-Device Identifier00841561102785
UDI-Public00841561102785
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K051383
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/20/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Expiration Date10/04/2021
Device Model NumberICS-1M-US-A
Device Lot Number15708
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/20/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown